Blowup solutions for a class of fluid dynamical equations in Rᴺ

Research output: Contribution to journalArticles

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)1064-1079
JournalJournal of Mathematical Analysis and Applications
Volume329
Issue number2
DOIs
Publication statusPublished - May 2007

Citation

Yuen, M. (2007). Blowup solutions for a class of fluid dynamical equations in Rᴺ. Journal of Mathematical Analysis and Applications, 329(2), 1064-1079. doi: 10.1016/j.jmaa.2006.07.032